I have had itches on the groin area before ten days and last week i consulted a dermatologist who gave me terbinfine 250mg for ten days and Onabet cream am using this from last saturday and the groin area is getting dry and skin is peeling. But last friday night i have noticed few pink spots ( before starting the medicine) on the left hand - Palm, i thought its some mosquito bites or allergy and slowly it spread on the palm and on the fingers as well and then on the right palm as well. In few days it becomes dark - its not itchy or painful .Last night i have noticed this on the feets as well.I dont know what it is ??? Pls help me am really worried... Pls
From the symptoms the possibilities of an allergic reaction to the drugs and fungal infections of the palm and soles need to be ruled out. If there is any blister formation on these areas and you have fever as well then viral infections should be investigated. My sincere advice is to consult a dermatologist as without examination, confirmation of a diagnosis is tough.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.